... be two weeks that I have been on Wellbutrin. I have been nauseated since I started taking it and I am dizzy on & off everyday, and have a metallic taste in my mouth. Is this something that will go away or do I need to switch back to celexa?
Did you taper off the Celexa or just stop it abruptly? Some of the nausea and dizziness you are experiencing maybe due to the stopping of Celexa. Generally, the side effects of nausea and dizziness go away from starting a new antidepressant within the first couple of weeks. If you aren't feeling better in the next couple of weeks, I would revisit the Celexa.
I was on Wellbutrin Sr 150 mg once a day and I went through some of the same side effects. 4 to 6 weeks into it the side effects got better. The bad taste in my mouth either went away or I just got use to it to the point I did not notice it.
I hope you feel better,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 1 answer
Posted 29 Mar 2010 • 1 answer
Posted 13 Apr 2011 • 2 answers
Posted 18 Mar 2014 • 2 answers
Posted 31 Jul 2014 • 3 answers